Eigenvalue problems for noncontinuous operators associated with quasilinear elliptic equations

Hendrik J. Kuiper

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)178-186
Number of pages9
JournalArchive for Rational Mechanics and Analysis
Volume53
Issue number2
DOIs
StatePublished - Jun 1974

Fingerprint

Quasilinear Elliptic Equation
Eigenvalue Problem
Operator

ASJC Scopus subject areas

  • Mathematics (miscellaneous)
  • Mathematics(all)
  • Mechanics of Materials
  • Computational Mechanics

Cite this

Eigenvalue problems for noncontinuous operators associated with quasilinear elliptic equations. / Kuiper, Hendrik J.

In: Archive for Rational Mechanics and Analysis, Vol. 53, No. 2, 06.1974, p. 178-186.

Research output: Contribution to journalArticle

@article{0936f7a33fde4851ab9a98a862ca86ac,
title = "Eigenvalue problems for noncontinuous operators associated with quasilinear elliptic equations",
author = "Kuiper, {Hendrik J.}",
year = "1974",
month = "6",
doi = "10.1007/BF00276582",
language = "English (US)",
volume = "53",
pages = "178--186",
journal = "Archive for Rational Mechanics and Analysis",
issn = "0003-9527",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Eigenvalue problems for noncontinuous operators associated with quasilinear elliptic equations

AU - Kuiper, Hendrik J.

PY - 1974/6

Y1 - 1974/6

UR - http://www.scopus.com/inward/record.url?scp=0015969108&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0015969108&partnerID=8YFLogxK

U2 - 10.1007/BF00276582

DO - 10.1007/BF00276582

M3 - Article

VL - 53

SP - 178

EP - 186

JO - Archive for Rational Mechanics and Analysis

JF - Archive for Rational Mechanics and Analysis

SN - 0003-9527

IS - 2

ER -